# SDR IPXA2016020598932

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Aircraft time: 11,116 hours, 3,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR: CREW ENTRY DOOR HAS NOISE FROM AIRLEAK.  LEAK SEEMS TO BE IN THE AREA NEAR THE BOTTOM OF THE DOOR.  INSTALLED LOOSE SEAL AT BOTTOM OF CREW ENTRY DOOR IAW MM 52-09-00.  PRESSURIZED ACFT TO LESS THAN 2 PSI COULD NOT DUPLICATE LEAK.
